MathSciNet Relay Station
MathSciNet bibliographic data
MR1622581 (99e:60019) 60B12
Li, Deli; Tomkins, R. J. Compact laws of the iterated logarithm for $\bf B$-valued random variables with two-dimensional indices. J. Theoret. Probab. 11 (1998), no. 2, 443–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement